Format

Send to:

Choose Destination
See comment in PubMed Commons below
Ann Allergy. 1984 Sep;53(3):265-7.

Aspirin-induced recurrent urticaria and recurrent angioedema in non-atopic children.

Abstract

Recurrent urticaria and recurrent angioedema are frequent adverse reactions in non-atopic patients who do not tolerate aspirin. Of 1,632 infants and children who visited our allergy department for the first time, nine children (0.55%), five males and four females, presented recurrent urticaria or recurrent angioedema after taking aspirin. No evidence of atopy was disclosed either by clinical history (personal and family), skin testing, eosinophil levels or total IgE. Aspirin intolerance was established by oral challenge. Only three of the nine patients reported aspirin intolerance in their histories.

PMID:
6476485
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk